Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Baby was suffering from lower respiratory tract infection. Use nebulise with asthalin?

My 2.5 yr baby was suffering from lower respiratory tract infection 10 days back. She was treated with antibiotics and got better after 2-3 days..From last friday she started getting temperature and cough is there. So her doctor advised to nebulise with asthalin (.5) and saline for 3-4 days starting from yday. No other medicine since she already had taken good amount of antibiotics. Now, for the past 24 hrs temperature is not there and cough has reduced. 2 queries here: 1. Is it safe to nebulise often with asthalin? 2. Now that she has got better, can we stop nebulisation and allow her to go without any medicine? I Thanks
Asked On : Thu, 6 Sep 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Cardiology 's  Response
Hello
Thanks for the query
It is not safe to nebulise frequently with Asthalin, when there is no need.Common side effects include anxiety, nervousness, heart palpitation, rapid heart beat, cardiac arrhythmias, low blood pressure, insomnia, itching and yeast infection if used regularly.
Asthalin acts as a dilator of smaller airway and should be used only when there is spasm of airways. It should not be used to relieve cough only because it may or may not be associated with spam. I would recommend to consult your doctor so that he will evaluate clinically about the need of nebulisation.
With regards
Answered: Fri, 7 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor